# SDR 08FDEA00840

- Difficulty date: March 10, 2008
- Submitted: March 10, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A5397814622600
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT  STR 56R HAS CORROSION ON THE LOWER ANGLE AT FRAME 69.  REMOVED FASTENERS IAW SRM 51-40-21. REMOVED CORROSION IAW   SRM 51-74-10.  ORIGINAL THICKNESS 0.079. REMAININGMATERIAL 0.073. WITHIN LIMITS IAW SRM 53-10-00.  ALODINED IAW SRM 51-21-00. PRIMED IAW SRM 51-23-00. INSTALLED FASTENERS IAW SRM 51-40-21.
